# SDR DALA2016110308179

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME CLIP 2 EA, STA Y=1152 PROJECTION LONG 2R AND 2L AT AFT ACCESSORY COMPARTMENT.  REPLACED CLIPS PER DRAWING 9911860 REV L AND SRM 51-40-02 AND 51-40-05.
